chest discomfort feeling faint after taking vitamin d

by Curtis
(NJ usa)

is chest discomfort and feeling faint a side affect of vitamin D? I take sometimes 6000 iu but usually less.

Comments for chest discomfort feeling faint after taking vitamin d

Click here to add your own comments

Magnesium
by: Kerri Knox, RN- The Immune Queen!

Please see my page on Magnesium and Vitamin D and Pain While Taking Vitamin D. Chest discomfort is a sign of magnesium deficiency.

I also suspect that you are not taking a good quality multivitamin with your vitamin d. I recommend that no one EVER take high dose vitamin d by itself as that is likely to cause problems such as what you are experiencing.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!



chest discomfort feeling faint
by: Anonymous

I take 600mg of magnesium and chlorella

You didn't leave your name..
by: Kerri Knox, RN- The Immune Queen!

Without leaving your name, I have no idea if you are the original poster or just someone else who came along to leave some information.

If this IS the original poster, while chlorella is great, it's not as broad spectrum as a good multivitamin and is not as consistent a source of many vitamins that may be needed as a cofactor for Vitamin D. And how much chlorella are you taking? Saying 'I'm taking chlorella' gives me virtually zero information about the amount you are taking in and therefore the vitamin content. Taking a 1/2 teaspoon a day would be very different than if you grew your own and ate 2 pounds per day as your main source of protein.

As far as magnesium, you might need more than 600 mg to prevent symptoms when you are taking vitamin d. Just because you are taking magnesium doesn't mean it's enough for YOU. Please read my page on Magnesium Dosage and you'll see that some sources recommend 600 mg as a STARTING dose when magnesium deficiency is present- and chest discomfort when taking vitamin d IS a sign of magnesium deficiency.

You may also have a B6 deficiency which means that you are not utilizing or absorbing magnesium appropriately. There are ALL SORTS of reasons why 600 mg of magnesium may not be enough for you.

If you respond to this, PLEASE leave your name. It is frustrating to no end to try to figure out if it's the same person or another person responding...


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Thanks
by: Curtis

Thanks again for your reply Do you have more detailed info on the pharmacokinetics of vitamin D or where I can find?

Curtis

See these pages
by: Kerri Knox, RN- The Immune Queen!

Hi Curtis,

I have an entire page devoted to the research on vitamin d that I've used for this site. You can browse your interests on my Vitamin D Research on that page.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Return to Question About Vitamin D Side Effects?.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter